Cookies?
Library Header Image
LSE Research Online LSE Library Services

Symmetrizing and unitizing transformations for linear smoothing weights

Linton, Oliver (2001) Symmetrizing and unitizing transformations for linear smoothing weights. Computational Statistics, 16 (1). pp. 153-164. ISSN 0943-4062

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springer.com/statistics/journal/180
Additional Information: © 2001 Springer
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1505/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only